# SDR SWIA2020021848599

- Difficulty date: December 18, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS.333.00 AT STRINGER 22R IS CORRODED.   (C-CHECK) RO 2/14/2020   BLENDED STRINGER SPLICE AT FS333 AT STRINGER 22R REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACE STRINGER SPLICE REF CRJ900 SRM AND BOMBARDIER DRAWING.
